MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40535
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that distal tip detachment occurred.The target lesion was located in the mildly tortuous and severely calcified right common femoral artery.A 300 cm, 12 cm v-18 control wire guide wire was crossed the lesion.However, the distal tip at around 9 cm of the wire sheared off inside the patient.The fragment was left in the subintimal space.No intervention was done in an attempt to remove the sheared component.The physician noted that the fragment was not in jeopardy of migrating and it would not cause any harm; therefore, the physician decided that it was best to keep it there.The procedure was completed with another of the same device.No patient complications were reported and the patient's condition was stable and good.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7846214
Report Number2134265-2018-60788
Device Sequence Number16481479
Product Code DQX
UDI-Device Identifier08714729070238
UDI-Public08714729070238
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2019
Device Model Number40535
Device Catalogue Number40535
Device Lot Number0021168771
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;